# SDR CA960827015

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bushing
- Part number: 60260
- Condition: Loose
- Location: Carb Throt Shaft
- Part time: 1,619 hours
- Component: Marvelscheb, MA3PA10526
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) HESITANT ACCELERATION OF THE ENGINE CAUSED BY THE PLAY IN THE BUSHING ALLOWING FUEL LEAKAGE WHEN FULL POWER WAS APPLIED FROM IDLE. THIS CONDITIONN WAS NOTICED DURING INSPECTION OF THE OPERATION OF THE THROTTLE, THE LOSS OF FUEL WAS THROUGH THE THROTTLE BUSHING. THE CARBURETOR WAS SENT FOR REPAIR.
